# SDR UIEA2024091100907

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 98,771 hours, 18,087 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Power Supply
- Part number: 285T0017201
- Part serial: D06987
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIVERTED, MULTIPLE FLIGHT CONTROL EICAS STATUS MESSAGES( R/R FCE POWER SUPPLY 1R (M7360) IAW AMM 27-09-00 & AIPC 27-09-04-01A. OPS CHECK GOOD. NIL EXISTING FAULT MSG NOTED. AC-1 DIST C/B STAYED IN SET POSITION.
